About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 493862, 11 pages
http://dx.doi.org/10.1155/2012/493862
Research Article

Modified Noor's Extragradient Method for Solving Generalized Variational Inequalities in Banach Spaces

1Department of Mathematics, Tianjin Polytechnic University, Tianjin 300387, China
2Department of Mathematics and RINS, Gyeongsang National University, Jinju 660-701, Republic of Korea
3Department of Mathematics, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 9 January 2012; Accepted 20 January 2012

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Shunhou Fan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Motivated and inspired by Korpelevich's and Noor's extragradient methods, we suggest an extragradient method by using the sunny nonexpansive retraction which has strong convergence for solving the generalized variational inequalities in Banach spaces.